# SDR 08FDEA03606

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545732
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN OIL CANNED, BL0 STA 640-660.  FABRICATED DOUBLER REPAIR FROM 2024T3 .050 PO NR 9007500 DIMS 10" BY 11 1/4 INCH IAW B727 SRM 53-30-3 FIG 1 AND INSTALLED REPAIR IAW B727 SRM 53-30-3 FIG 1 AND 51-30-2.
